# SDR CALA2013111292843

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 82,823 hours, 23,935 cycles
- Engine: Pwa PW2040
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK AUDIO IS WEAK.  ROBBED OXYGEN MASK & AUDIO CONTROL PANEL FROM OBSERVER POSITION TO CAPTAIN'S POSITION, FOUND O2 MASK GND GOOD, BUT SWAPPED O2 MASK & AUDIO CONTROL PANEL.  PERFORMED OPERATION TEST AMM IAW 35-11-00, 35-11-51 & 23-51-01 FOR AUDIO CONTROL PANEL.  GND CHECKED GOOD.
